# SDR ASAA2016082017762

- Difficulty date: August 20, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 10,991 hours, 3,566 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56100026
- Part serial: 13231H6603
- Condition: Failed
- Location: Cockpit
- Part time: 11,002 hours, 3,570 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FINAL, ANTI-ICE MASTER CAUTION, RT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  FOLLOWED QRH, AND LT WINDOW HEAT SWITCH OFF.  ACFT GROUNDED. REF FIM 30-41-00-810-801, WHCU BITE RT SIDE SHOWS SENSOR FAULT.  NEW RT SIDE WINDOW IS AN H15, REPOSITIONED WINDOW HEAT WIRE TAP ACCORDINGLY, REF WDM 30-41-11.  REMOVED OLD AND INSTALLED NEW RT SIDE WINDOW, REF AMM 56-12-11-000-801 AND AMM 56-12-11-400-801.  ACCOMPLISHED NR  2.  RT WINDOW ADJUSTMENT, REF AMM 56-12-11-820-801.  ADJUSTMENT WITHIN LIMITS AND OPS CHECK NORMAL.  PERFORMED RT SIDE WINDOW HEAT OPS TEST, REF AMM 30-41-00-710-801.  TEST/OPS CHECK PASSED.  PERFORMED CABIN PRESSURE LEAK TEST IAW 055-51-91-790-801.  TEST GOOD.
